On exponentials of additive functionals of Markov processes
W. Stummer and
K. -Th. Sturm
Stochastic Processes and their Applications, 2000, vol. 85, issue 1, 45-60
Abstract:
We give necessary and sufficient conditions in order that exponentials of additive functionals of Markov processes have finite expectations. Furthermore, we obtain sharp estimates for these expectations. More precisely, we investigate both the Stieltjes exponential and the ordinary exponential of right-continuous additive functionals of general right-continuous, time-inhomogenous Markov processes. The well-known Khas'minskii Lemma (1959, Probab. Appl. 4, 309-318) follows as a corollary.
Keywords: Markov; processes; Additive; functionals; Khas'; minskii; Lemma (search for similar items in EconPapers)
Date: 2000
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(99)00064-2
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:85:y:2000:i:1:p:45-60
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().